MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL INSERT PS FIXED SIZE 4/12MM

MEDACTA INTERNATIONAL SA GMK-REVISION TIBIAL INSERT PS FIXED SIZE 4/12MM
Model Number 02.07.0412PSF
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 03/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22 march 2021: lot 173732: (b)(4) items manufactured and released on 26-jul-2017.Expiration date: 2022-07-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had a primary surgery and was implanted with competitor implants.On (b)(6) 2021, the patient had the competitor implants revised to medacta implants for reasons unknown.Presently, on (b)(6) 2021, the patient came in reporting pain due to a torn patella tendon.The cause of the torn patella tendon is unknown.The surgeon repaired the patella tendon and revised the insert p.S.12mm s4 with a insert semiconstrained 12mm s4.The surgery was completed successfully.

Brand Name
GMK-REVISION TIBIAL INSERT PS FIXED SIZE 4/12MM
Common Device Name
TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11640108
Report Number3005180920-2021-00277
Device Sequence Number2987902
Product Code JWH
UDI-Device Identifier07630030817748
UDI-Public07630030817748
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2022
Device Model Number02.07.0412PSF
Device Catalogue Number02.07.0412PSF
Device Lot Number173732
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2021
Initial Report FDA Received Date04/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;